# SDR AALA20011317

- Difficulty date: June 29, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N591AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53254
- System (JASC): 2600 · Fire Protection System
- Part: Detector
- Part number: 5938323
- Part serial: AA40
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - FLT 395 - EN ROUTE DFW-YVR - ON CLIMB-OUT, RIGHT SIDE FIRE WARNING LIGHT, BELL, AND AURAL CAME ON.  ACCOMPLISHED ENGINE SHUTDOWN PROCEDURES.  RETURNED DFW AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED FIRE LOOP ASSEMBLY AND CONNECTOR.  ACCOMPLISHED FUNCTIONAL CHECKS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
